# SDR FFS2006F00001

- Difficulty date: January 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N3535F
- Make and model: Piper PA-31-350
- Aircraft serial: 317952200
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing Seal
- Condition: Failed
- Location: Turbocharger
- Component: Turbocharger, Lyc, 4091701
- Component part number: LW12463
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF AT HOME AIRPORT DUE TO DECREASE IN POWER DURING DEPARTURE.  (K)
